Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2006 (2006), Article ID 64217, 25 pages.
Analysis of electroelastic frictionless contact problems with adhesion
We consider two quasistatic frictionless contact problems for piezoelectric bodies. For the first problem the contact is modelled with Signorini's conditions and for the second one is modelled with normal compliance. In both problems the material's behavior is electroelastic and the adhesion of the contact surfaces is taken into account and is modelled with a surface variable, the bonding field. We provide variational formulations for the problems and prove the existence of a unique weak solution to each model. The proofs are based on arguments of time-dependent variational inequalities, differential equations, and fixed point. Moreover, we prove that the solution of the Signorini contact problem can be obtained as the limit of the solution of the contact problem with normal compliance as the stiffness coefficient of the foundation converges to infinity.
J. Appl. Math., Volume 2006 (2006), Article ID 64217, 25 pages.
First available in Project Euclid: 16 January 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Sofonea, Mircea; Arhab, Rachid; Tarraf, Raafat. Analysis of electroelastic frictionless contact problems with adhesion. J. Appl. Math. 2006 (2006), Article ID 64217, 25 pages. doi:10.1155/JAM/2006/64217. https://projecteuclid.org/euclid.jam/1168975521